# SDR DXTA200500802

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,597 hours, 3,583 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 6311301
- Part serial: 205688AC
- Condition: Malfunctioned
- Location: Right
- Part time: 3,115 hours, 2,430 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUX HYD PRESS, SPOILER HOLDDOWN, HYD PRESS LOW LT AND RT. AILERON BOOST OFF. ANNUNCIATORS ALL ILLUMINATED. UPON GEAR RETRACTION GREEN LIGHTS WENT OUT BUT RED UNLOCKED LIGHT STAYED ON.  AUDIBLE DRAG NOISE AND CLUNK NOISE HEARD.  DRAG NOISE DISSIPATED AND RED UNLOCKED LIGHT WENT OUT.  WHEN AUX HYDRAULIC PUMP WAS TURNED ON, ALL OF ABOVE ANNUNCIATORS WENT OUT.  HYDRAULIC VOLUME GAUGE PEGGED TO MAX FULL.  FOUND AIR IN HYDRAULIC SYSTEM.  BLED SYSTEM AS NEEDED.  REMOVED LT HYDRAULIC PUMP AND INSTALLED ON RT SIDE FOR CONVENIENCE.  REMOVED RT HYDRAULIC PUMP AND INSTALLED ON LT SIDE FOR CONVENIENCE.  PERFORMED SATISFACTORY ENGINE GROUND RUN AND LEAK CHECK.  WORK DONE IAW CESSNA 750 MM 29-10-04 AND 12-10-15.
